# SDR CA100709005

- Difficulty date: June 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 3014403
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW EXPERIENCED AN UNSCHEDULED PROP FEATHER ON ENGINE NR 1 DURING TAKEOFF.  MEMORY ITEMS PERFORMED.  QRH WORK CARRIED OUT.  CABIN AND PASSENGERS INFORMED ACCORDINGLY, FOLLOWED BY NORMAL AND UNEVENTFUL RELANDING.  AFTER NORMAL DISEMBARKATION OF PASSENGERS A/C WAS HANDED OVER TO MAINTENANCE.  TROUBLESHOOTING AFTER THE EVENT HAS LED TO FAULTY NR 1 TSCU.  THE UNIT GENERATED AN UNCOMMANDED `AUTOFEATHER` MESSAGE, ALTHOUGH THERE WERE NO CONDITIONS FOR PROP FEATHERING.  THE FAULT WAS DUPLICATED ON GROUND.  AFTER PUSHING THE `ARM` BUTTON AND SETTING THE TOGGLE SWITCHES TO `TEST`, THE PUMP STARTED RUNNING.  TSCU WAS CHANGED, ALL TESTS CONDUCTED AND PASSED.  CHECK FLIGHT PERFORMED, NO DISCREPANCIES.
